Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: HOUSTON LEAD MODEL 304
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
HOUSTON LEAD MODEL 304
Model Number
304-30
Medical Device Problem Code
High impedance (1291)
Health Effect - Clinical Code
No Clinical Signs, Symptoms or Conditions (4582)
Date of Event
01/06/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the patient presented with high impedance shortly after undergoing a generator replacement.No known relevant surgical intervention has occurred to date.No other relevant information has been received to date.
New Search
Submit an Adverse Event Report
Brand Name
LEAD MODEL 304
Common Device Name
LEAD
Manufacturer
(Section D)
HOUSTON
100 cyberonics boulevard
suite 600
houston TX 77058
Manufacturer
(Section G)
HOUSTON
100 cyberonics boulevard
suite 600
houston TX 77058
Manufacturer Contact
cindy scott
100 cyberonics blvd
suite 600
houston, TX 77058
2816672681
MDR Report Key
24218436
Report Number
1644487-2026-10148
Device Sequence Number
21173884
Product Code
LYJ
UDI-Device Identifier
05425025750153
UDI-Public
05425025750153
Combination Product (Y/N)
N
Initial Reporter State
KY
Initial Reporter Country
US
PMA/510(K) Number
P970003
Number of Events Summarized
1
Summary Report (Y/N)
N
Device Implanted Year
2015
Serviced by Third Party (Y/N)
N
Reporter Type
Manufacturer
Report Source
Health Professional,Company Representative
Initial Reporter Occupation
Physician
Type of Report
Initial
Report Date
(Section B)
01/30/2026
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
No
Is this a Product Problem Report?
Yes
Operator of Device
Lay User/Patient
Device Expiration Date
06/12/2018
Device Model Number
304-30
Device Lot Number
203071
Was Device Available for Evaluation?
No
Is the Reporter a Health Professional?
Yes
Type of Report(Section G)
Thirty-Day
Initial Date Received by Manufacturer
01/06/2026
Initial Report FDA Received Date
01/29/2026
Was Device Evaluated by Manufacturer? (Y/N)
No
Date Device Manufactured
08/04/2014
Is the Device Labeled for Single Use? (Y/N)
Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device
Initial
Patient Sequence Number
1
Patient Age
31 YR
Patient Sex
Unknown